Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How is lower left epididymitis treated ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Hi there I have an ache in my lower left epididimis. there is no lump or swelling in the actual testicle though there is a burning sensation in the epididmis. what could this be. I have been checked for STI s and i am all clean. could this be an infection? and how is this treated?
Posted Wed, 11 Apr 2012 in Testicle Problems
Answered by Dr. Robert Galamaga 32 minutes later
Hello and thanks for the query.

Let me first reassure you that what you have going on is very likely a benign process. Sometimes the epididymis can become enslaved. When this happens it can create some pain and swelling. The medical term for this is epididymitis. As far as the cause we do not have a known cause for this. It is not a sexually transmitted infection. It has nothing to do with hygiene . It is not related to any Cipro.

I also recommend that you start taking some anti-inflammatory medication. This might help with some of the swelling and pain. I like ibuprofen. You can take two or three tablets three times per day.

So what I recommend would be that you talk to your symptoms I would recommend that you consider seeing a urologist. A urologist can potentially do additional studies such as an ultrasound to rule out any other issues. Again I do not think you have a very XXXXXXX concern. I realize your symptoms are uncomfortable and I think you will get good results with the antibiotic as well as the ibuprofen.

Thank you again for submitting your question. If you have any additional concerns I would be happy to address them.


Dr. Robert.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor